MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Acta morphologica Hungarica · 1985

The damaging effect of diethylstilboestrol and allyloestrenol in the chick embryo.

Sótonyi P T, Dobozy O, Csaba G

Сравнительное исследованиеСтатьяПеревод в очереди

Аннотация

After diethylstilboestrol (DES) but in particular after allyloestrenol (AE) treatment, an increased mortality of chick embryos was observed. After DES-treatment a glandular-cystic hyperplasia of the oviduct, persistence and hypertrophy of the right ovary, and pseudohermaphroditism occurred. AE caused rectal and ureteral disorders. Although there are principal differences in sexual differentiation between mammals and birds, our results suggest that the use of AE for the protection of human pregnancies requires caution.

Для цитирования: Sótonyi P T, Dobozy O, Csaba G. The damaging effect of diethylstilboestrol and allyloestrenol in the chick embryo.. Acta morphologica Hungarica. 1985.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.